# SDR CA130802004

- Difficulty date: July 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,416 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Meter
- Part number: 624600716
- Condition: Out Of Limits
- Location: Fuel Quantity
- Part time: 3,572 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL QUANTITY INDICATOR READING .1250 OF A TANK LOW THROUGHOUT RANGE.  COULD NOT BE ADJUSTED.  FUEL QTY INDICATOR REPLACED.
